# SDR CALA2022012600243

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N24980
- Make and model: Boeing 787-9
- Aircraft serial: 66138
- Aircraft time: 6,621 hours, 713 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 787NLG
- Part serial: NA
- Condition: Damaged
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

TIRE PRESS ADVISORY MESSAGE WILL BE SET ON THE GROUND WHEN: ONE OR MORE TIRE PRESSUR ES ARE NOT NORMAL, ORIN THE AIR WHEN: TWO OR MORE TIRE PRESSURES ARE NOT NORMAL. NUMBER 9 TIRE LOW PRESS SHOWING 77PSI AT 1715Z STILL DROPPING ATTACHED PICTURES. #9 NOSE LANDING GEAR TIRE ROTABLE PARTS TAG INFORMATION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1960333  SN OFF 0037 IPC REFERENCE # 32-45-02-01 FOUND #9 LEFT NOSE TIRE AT 30PSI. SEE ATTACHED PICTURES  SEE LOG PAGE 7873968 FOR #10 NOSEGEAR TIRE REPLACEMENT. AC BACK IN SERVICE ATTACHED MM REFERENCE FOR #9 NOSE GEAR TIRE REMOVAL AND REPLACEMENT.DMC-B787-A-32-45-02-00A-520A-A WHEEL, TIRE, AS  OFF 78-3244-9-0002 0095 ON 78-3244-9-0002 0094
